MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SCREWS: MPACT CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 35; ACETABULAR BONE SCREW

MEDACTA INTERNATIONAL SA SCREWS: MPACT CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 35; ACETABULAR BONE SCREW
Catalog Number 01.32.6535
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 25 september 2019: lot 168798: (b)(4) items manufactured and released on 22-feb-2017.Expiration date: 2022-02-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved in this event: screws: mpact 01.32.6535 cancellous bone screw, flat head ø 6,5 l 45 (k103721) lot.115666a, batch review performed on 25 september 2019: lot 115666a: (b)(4) items manufactured and released on 31-july-2017.Expiration date: 2022-07-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During screw implantation the first one went over the hole and the second one remained not totally screwed in the cup hole.The surgeon decided to remove the screws and to left the cup in place without screws.The surgery was completed successfully.

Brand Name
SCREWS: MPACT CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 35
Common Device Name
ACETABULAR BONE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9165881
Report Number3005180920-2019-00864
Device Sequence Number345596
Product Code LPH
UDI-Device Identifier07630030812408
UDI-Public07630030812408
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2022
Device Catalogue Number01.32.6535
Device Lot Number168798
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2019
Initial Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;